Womens Health

Feeling of full bladder and blood in urine

All day yesterday I had the feeling of a full bladder but when I went to the bathroom, only a few drips would pass. The vaginal area was also very tender.

I did not have burning when urinating, but I did have some light watery looking blood when wiping that I do not think is menstrual because my period was finished about 2 weeks ago.

Also, late last night my lower back around the waist line was very sore as if I just finished a major aerobic work out. Today the sore back is gone and the urge to urinate is not as bad. What could this be?

The main worry would be a urinary tract infection or just urethral or bladder irritation from sexual intercourse. UTIs probably go away sometimes on their own and they may not always have frequency.

If the blood you wiped was from the urethra and not the vagina, I would go with urinary tract as a source and stop by your doctor's office for a urinalysis. If at all positive, treatment with antibiotic will likely help even though symptoms are decreasing now.

Another possibility is something to do with ovulation since this came on about 14 days after your LMP. Sometimes there can be some bleeding or pelvic swelling with ovulation that can give fullness or even bladder pressure.

It usually goes away in a day or two as your symptoms seem to do. If you are on DepoProvera® or normal dose birth control pills, this is less likely because they suppress ovulation, but not always.

Just an update. I did have a bladder infection and was given Pyridium® that is completed and Bactrim® which I am still taking. NOW the only symptoms I'm having are a low fever (99.4) and light nausea. What is causing this? I don't believe I am pregnant because I just finished my period this week but it was shorter and lighter than the usual 7-10 days of heavy bleeding and cramps.

The fever and perhaps nausea are likely due to the bladder infection which is not completely gone even though the UTI symptoms are better from the Pyridium®. The Bactrim® could also make you feel nauseated particularly right after you take it.

Table of Contents
1. Urinary tract infections
2. Urethral syndrome
3. Blood in pee?
4. Treating urethral syndrome
5. Recurrent cystitis
6. Bladder feels full
7. Reasons for blood in pee
8. Kidney stones
Login to comment

Post a comment